
OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!
If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.
Requested Article:
Sine-Gordon expansion method to construct the solitary wave solutions of a family of 3D fractional WBBM equations
Abdulla – Al – Mamun, Samsun Nahar Ananna, Tianqing An, et al.
Results in Physics (2022) Vol. 40, pp. 105845-105845
Open Access | Times Cited: 34
Abdulla – Al – Mamun, Samsun Nahar Ananna, Tianqing An, et al.
Results in Physics (2022) Vol. 40, pp. 105845-105845
Open Access | Times Cited: 34
Showing 1-25 of 34 citing articles:
New Soliton Wave Solutions to a Nonlinear Equation Arising in Plasma Physics
M. B. Almatrafi, Abdulghani Alharbi
Computer Modeling in Engineering & Sciences (2023) Vol. 137, Iss. 1, pp. 827-841
Open Access | Times Cited: 37
M. B. Almatrafi, Abdulghani Alharbi
Computer Modeling in Engineering & Sciences (2023) Vol. 137, Iss. 1, pp. 827-841
Open Access | Times Cited: 37
Analytical solitary wave solutions of a time-fractional thin-film ferroelectric material equation involving beta-derivative using modified auxiliary equation method
Xiaoming Wang, Haiqa Ehsan, Muhammad Abbas, et al.
Results in Physics (2023) Vol. 48, pp. 106411-106411
Open Access | Times Cited: 23
Xiaoming Wang, Haiqa Ehsan, Muhammad Abbas, et al.
Results in Physics (2023) Vol. 48, pp. 106411-106411
Open Access | Times Cited: 23
The improved modified extended tanh-function method to develop the exact travelling wave solutions of a family of 3D fractional WBBM equations
Abdulla – Al – Mamun, Samsun Nahar Ananna, Partha Protim Gharami, et al.
Results in Physics (2022) Vol. 41, pp. 105969-105969
Open Access | Times Cited: 33
Abdulla – Al – Mamun, Samsun Nahar Ananna, Partha Protim Gharami, et al.
Results in Physics (2022) Vol. 41, pp. 105969-105969
Open Access | Times Cited: 33
Optical soliton solutions to the time-fractional Kundu–Eckhaus equation through the $$(G^{\prime}/G,1/G)$$-expansion technique
M. Ali Akbar, Farah Aini Abdullah, Mst. Munny Khatun
Optical and Quantum Electronics (2023) Vol. 55, Iss. 4
Closed Access | Times Cited: 21
M. Ali Akbar, Farah Aini Abdullah, Mst. Munny Khatun
Optical and Quantum Electronics (2023) Vol. 55, Iss. 4
Closed Access | Times Cited: 21
Dynamical behavior of water wave phenomena for the 3D fractional WBBM equations using rational sine-Gordon expansion method
Abdulla – Al – Mamun, Chunhui Lu, Samsun Nahar Ananna, et al.
Scientific Reports (2024) Vol. 14, Iss. 1
Open Access | Times Cited: 7
Abdulla – Al – Mamun, Chunhui Lu, Samsun Nahar Ananna, et al.
Scientific Reports (2024) Vol. 14, Iss. 1
Open Access | Times Cited: 7
Classical and nonclassical Lie symmetries, bifurcation analysis, and Jacobi elliptic function solutions to a 3D-modified nonlinear wave equation in liquid involving gas bubbles
Farzaneh Alizadeh, K. Hosseini, Sekson Sirisubtawee, et al.
Boundary Value Problems (2024) Vol. 2024, Iss. 1
Open Access | Times Cited: 7
Farzaneh Alizadeh, K. Hosseini, Sekson Sirisubtawee, et al.
Boundary Value Problems (2024) Vol. 2024, Iss. 1
Open Access | Times Cited: 7
Rational Sine-Gordon expansion method to analyze the dynamical behavior of the time-fractional phi-four and (2 + 1) dimensional CBS equations
Abdulla – Al – Mamun, Chunhui Lu, Samsun Nahar Ananna, et al.
Scientific Reports (2024) Vol. 14, Iss. 1
Open Access | Times Cited: 6
Abdulla – Al – Mamun, Chunhui Lu, Samsun Nahar Ananna, et al.
Scientific Reports (2024) Vol. 14, Iss. 1
Open Access | Times Cited: 6
Exact solutions of the time-fractional extended (3+1)-dimensional Kadomtsev–Petviashvili equation
Hongcai Ma, Nan Su, Aiping Deng
Nonlinear Dynamics (2024)
Closed Access | Times Cited: 5
Hongcai Ma, Nan Su, Aiping Deng
Nonlinear Dynamics (2024)
Closed Access | Times Cited: 5
Soliton dynamics and stability analysis of the time-fractional Hamiltonian amplitude model: Bifurcation and chaotic behavior scheme
Mst. Munny Khatun, Khaled A. Gepreel, Md. Abdul Hakim, et al.
AIP Advances (2025) Vol. 15, Iss. 3
Open Access
Mst. Munny Khatun, Khaled A. Gepreel, Md. Abdul Hakim, et al.
AIP Advances (2025) Vol. 15, Iss. 3
Open Access
A robust scheme for Caputo variable-order time-fractional diffusion-type equations
Khadijeh Sadri, K. Hosseini, Dumi̇tru Baleanu, et al.
Journal of Thermal Analysis and Calorimetry (2023) Vol. 148, Iss. 12, pp. 5747-5764
Closed Access | Times Cited: 13
Khadijeh Sadri, K. Hosseini, Dumi̇tru Baleanu, et al.
Journal of Thermal Analysis and Calorimetry (2023) Vol. 148, Iss. 12, pp. 5747-5764
Closed Access | Times Cited: 13
Construction of the Closed Form Wave Solutions for TFSMCH and (1 1) Dimensional TFDMBBM Equations via the EMSE Technique+
Md. Asaduzzaman, Farhana Jesmin
Fractal and Fractional (2025) Vol. 9, Iss. 2, pp. 72-72
Open Access
Md. Asaduzzaman, Farhana Jesmin
Fractal and Fractional (2025) Vol. 9, Iss. 2, pp. 72-72
Open Access
Numerical investigation of bifurcation soliton, lump, and interaction solutions for the 3D fractional WBBM model using the hirota bilinear form
Abdulla – Al – Mamun, Samsun Nahar Ananna, Chunhui Lu
Nonlinear Dynamics (2025)
Closed Access
Abdulla – Al – Mamun, Samsun Nahar Ananna, Chunhui Lu
Nonlinear Dynamics (2025)
Closed Access
Optical solitons for Radhakrishnan–Kundu–Lakshmanan equation in the presence of perturbation term and having Kerr law
Neslihan Özdemir
Optik (2022) Vol. 271, pp. 170127-170127
Closed Access | Times Cited: 20
Neslihan Özdemir
Optik (2022) Vol. 271, pp. 170127-170127
Closed Access | Times Cited: 20
An innovative approach for developing the precise traveling wave solutions to a family of 3D fractional WBBM equations
Abdulla – Al – Mamun, Samsun Nahar Ananna, Partha Protim Gharami, et al.
Partial Differential Equations in Applied Mathematics (2023) Vol. 7, pp. 100522-100522
Open Access | Times Cited: 12
Abdulla – Al – Mamun, Samsun Nahar Ananna, Partha Protim Gharami, et al.
Partial Differential Equations in Applied Mathematics (2023) Vol. 7, pp. 100522-100522
Open Access | Times Cited: 12
Implementation of optical soliton behavior of the space–time conformable fractional Vakhnenko–Parkes equation and its modified model
S. M. Mabrouk, Hadi Rezazadeh, Hijaz Ahmad, et al.
Optical and Quantum Electronics (2023) Vol. 56, Iss. 2
Closed Access | Times Cited: 11
S. M. Mabrouk, Hadi Rezazadeh, Hijaz Ahmad, et al.
Optical and Quantum Electronics (2023) Vol. 56, Iss. 2
Closed Access | Times Cited: 11
W-shape and abundant of other solitary wave solutions of the positive Gardner Kadomtsov–Petviashivilli dynamical model with applications
Faisal Yasin, Muhammad Arshad, Ghulam Farid, et al.
Optical and Quantum Electronics (2024) Vol. 56, Iss. 7
Closed Access | Times Cited: 3
Faisal Yasin, Muhammad Arshad, Ghulam Farid, et al.
Optical and Quantum Electronics (2024) Vol. 56, Iss. 7
Closed Access | Times Cited: 3
Jacobi elliptic solutions, bright, compound bright-complex singular solitons of $$\left( 3+1\right) -$$ dimensional Wazwaz Kaur Boussinesq equation
Kottakkaran Sooppy Nisar, Rathinavel Silambarasan
Optical and Quantum Electronics (2024) Vol. 56, Iss. 8
Closed Access | Times Cited: 3
Kottakkaran Sooppy Nisar, Rathinavel Silambarasan
Optical and Quantum Electronics (2024) Vol. 56, Iss. 8
Closed Access | Times Cited: 3
On simulations of 3D fractional WBBM model through mathematical and graphical analysis with the assists of fractionality and unrestricted parameters
Nur Hasan Mahmud Shahen, Foyjonnesa, Md. Al Amin, et al.
Scientific Reports (2024) Vol. 14, Iss. 1
Open Access | Times Cited: 3
Nur Hasan Mahmud Shahen, Foyjonnesa, Md. Al Amin, et al.
Scientific Reports (2024) Vol. 14, Iss. 1
Open Access | Times Cited: 3
A variety of optical soliton solutions in closed-form of the nonlinear cubic quintic Schrödinger equations with beta derivative
Md. Morshedul Haque, M. Ali Akbar, Hadi Rezazadeh, et al.
Optical and Quantum Electronics (2023) Vol. 55, Iss. 13
Closed Access | Times Cited: 8
Md. Morshedul Haque, M. Ali Akbar, Hadi Rezazadeh, et al.
Optical and Quantum Electronics (2023) Vol. 55, Iss. 13
Closed Access | Times Cited: 8
Searching the new exact wave solutions to the beta-fractional Paraxial nonlinear Schrödinger model via three different approaches
Waseem Razzaq, Asim Zafar, Muhammad Raheel
International Journal of Modern Physics B (2023) Vol. 38, Iss. 09
Closed Access | Times Cited: 7
Waseem Razzaq, Asim Zafar, Muhammad Raheel
International Journal of Modern Physics B (2023) Vol. 38, Iss. 09
Closed Access | Times Cited: 7
Extraction of exact soliton solutions of (2+1)-dimensional Chaffee-Infante equation using two exact integration techniques
Saima Arshed, Ghazala Akram, Maasoomah Sadaf, et al.
Optical and Quantum Electronics (2024) Vol. 56, Iss. 6
Open Access | Times Cited: 2
Saima Arshed, Ghazala Akram, Maasoomah Sadaf, et al.
Optical and Quantum Electronics (2024) Vol. 56, Iss. 6
Open Access | Times Cited: 2
Multi wave solutions and wave propagation in plasma physics over the Gilson-Pickering equation by modified extended tanh-function method
Yingnan Qi, Jalil Manafian, Kamal Mahir Sulieman, et al.
Optical and Quantum Electronics (2024) Vol. 56, Iss. 6
Closed Access | Times Cited: 2
Yingnan Qi, Jalil Manafian, Kamal Mahir Sulieman, et al.
Optical and Quantum Electronics (2024) Vol. 56, Iss. 6
Closed Access | Times Cited: 2
Soliton solutions to the conformable time-fractional generalized Benjamin–Bona–Mahony equation using the functional variable method
Mostafa Eslami, M. Matinfar, Yasin Asghari, et al.
Optical and Quantum Electronics (2024) Vol. 56, Iss. 6
Closed Access | Times Cited: 2
Mostafa Eslami, M. Matinfar, Yasin Asghari, et al.
Optical and Quantum Electronics (2024) Vol. 56, Iss. 6
Closed Access | Times Cited: 2
Comprehensive geometric-shaped soliton solutions of the fractional regularized long wave equation in ocean engineering
M. Ali Akbar, Farah Aini Abdullah, Mst. Munny Khatun
Alexandria Engineering Journal (2023) Vol. 72, pp. 593-604
Open Access | Times Cited: 5
M. Ali Akbar, Farah Aini Abdullah, Mst. Munny Khatun
Alexandria Engineering Journal (2023) Vol. 72, pp. 593-604
Open Access | Times Cited: 5
Adequate Closed Form Wave Solutions to the Generalized KdV Equation in Mathematical Physics
Md. Munnu Miah, Md. Al Amin Meia, M. Sarker, et al.
Journal of Applied Mathematics and Physics (2024) Vol. 12, Iss. 06, pp. 2069-2082
Open Access | Times Cited: 1
Md. Munnu Miah, Md. Al Amin Meia, M. Sarker, et al.
Journal of Applied Mathematics and Physics (2024) Vol. 12, Iss. 06, pp. 2069-2082
Open Access | Times Cited: 1